Universidad Complutense de Madrid
E-Prints Complutense

On the structure of some families of fuzzy measures

Impacto

Descargas

Último año

Miranda Menéndez, Pedro y Combarro, Elías F. (2007) On the structure of some families of fuzzy measures. IIEEE Transactions on Fuzzy Systems, 15 (6). pp. 1068-1081. ISSN 1063-6706

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 2020.

524kB

URL Oficial: http://ieeexplore.ieee.org/stamp/stamp.jsp?tp=&arnumber=4387919


URLTipo de URL
http://ieeexplore.ieee.orgInstitución


Resumen

The generation of fuzzy measures is an important question arising in the practical use of these operators. In this paper, we deal with the problem of developing a random generator of fuzzy measures. More concretely, we study some of the properties that any random generator should satisfy. These properties lead to some theoretical problems concerning the group of isometries that we tackle in this paper for some subfamilies of fuzzy measures.


Tipo de documento:Artículo
Palabras clave:fuzzy measures; isometric transformations; random generation
Materias:Ciencias > Matemáticas > Investigación operativa
Código ID:17042
Depositado:07 Nov 2012 09:35
Última Modificación:07 Feb 2014 09:40

Descargas en el último año

Sólo personal del repositorio: página de control del artículo